# SDR LR7A2010091400047

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Cap
- Part number: 3732201R
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5712 FOUND RT INBOARD WING INTERCOSTAL BHD LOWER CAP CRACKED AT STRINGER 21 & 22 (INSIDE AUX TANK COMPT).  REPLACED CAP IAW LOCKHEED SMP583 CHAP 51-60 & 51-70.
